# SDR VQIA2013F00035

- Difficulty date: November 8, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N640VA
- Make and model: Airbus A320-214
- Aircraft serial: 3349
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Door Slides
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR/OXY ECAM PAGE SHOWS LT AND RT AFT SLIDES DISARM, WHILE THE DOORS ARE ARMED.  LINE MECHANIC TROUBLESHOT THE ISSUE AND ADJUSTED PROXIMITY SWITCH AFT LT, 7WN2, AND RT, 7WN2, DOOR IAW AMM 52-71-00-820-002-A01.  OPS CHECKS WERE GOOD AND ISSUE RESOLVED.  NO 11-15-13, SAME PROBLEM CAME BACK, DOOR/OXY ECAM PAGE SHOWS LT AND RT AFT SLIDES DISARMED.  LINE MX FOUND FLEX CABLE ON BOTH LT AND RT ARM/DISARM MECHANISM OUT OF RIG.  BOTH DOORS HAD THE CABLE ASSY RERIGGED.  ADJ AND TEST COMPLIED WITH IAW AMM 52-12-00-501.  ACFT OK FOR SERVICE.
